I don't know about getting off that fast or changing to something like that, but I can
tell you I have a lot of the same sensations. I get off really slow, I am getting off of the prozac too , I take it every other day for 2 or 3 weeks , see how I'm doing . Then every three days. I have started taking the primrose oil, and it is really helping me.
I have been having tremors, (electric shock sensation ) for about 3 months. My fingers, legs , neck, and shoulders are so sriff feeling. I think I know that whooshing feeling too.
It's hard to explain, I've had these things for about 5 years off and on. Mine are worse when I'm really tired, or stress .
I don't hardly know anyone that feels the strange feelings ., or aleast post them. I just don't understand the feeling, I hear zzzzzzzzzzzz sensations too.
Sorry I couldn't help, but I have experienced them too.
Thanks for posting.
This would be unusual for Prozac, since unlike the other ssris and the snris it has a long half life in the body. After only 21/2 weeks it's still pretty active in your body, whereas all the other short half life ones leave in a matter of hours. Yet you are describing the classic withdrawal symptoms those of us on the short half life ssris get. Maybe there's something in the interaction of the two meds -- maybe you should have waited longer for the Prozac to dissipate. I don't know. What I can suggest is trying a hefty dose of fish oil every day -- many have reported this helps with the brain zaps caused by withdrawal.
I guess everyone's system is different. I was on Prozac for many years and never experienced any withdrawal symptoms, perhaps because I went from one antidepressant to another. The only antidepressant I have had issues with withdrawal is Effexor and it can be pretty rough.
many thanks for the advice having a bad day with the zaps, the disorientating whoosh effects and the stiff painful fingers today as think that they all maybe worse the more tired you are. I will have to look into having a hefty dose of fish oil attempting to compemsate for this although i already take Cod liver oil tablet and 5HTP tablet. I think that the regularity of the overall withdrawal effects is however deceasing what with finally coming off prozac completely over 2 weeks ago, reducing from originally 60mg over 11 weeks and now having commenced up to 45 mg Mirtazapine over the last 9 weeks.
Try stopping the 5-HTP until the zaps stop. It may be increasing them by stimulating serotonin receptors that are waking up after being dormant while you were taking the Prozac -- that's what's thought to cause the brain zaps. Try St. John's Wort instead for similar effects and skip the 5-HTP until the withdrawal ends. It's worth a try, anyway.